# SDR DXTA2023020780090

- Difficulty date: February 7, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N402QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500389
- Aircraft time: 5,121 hours, 4,005 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG: UPON RETRACTION AFTER LIFTOFF MAIN GEAR CAME UP AND LOCKED, NOSE GEAR DID NOT FULLY RETRACT AND WE RECEIVED A RED/WHITE CHECKERED INDICATION ON NOSE GEAR LIGHT AS WELL AS RED MESSAGE "LDG LEVER DISAGREE"    WE FOLLOWED THE CHECKLIST FOR GEAR ISSUES AND IT ALLOWED FOR A CYCLE.   WE SELECTED THE GEAR HANDLE DOWN AND RECEIVED ALL THREE GREEN DOWN AND LOCKED INDICATIONS.   NOT WANTING TO CAUSE ANY MORE ISSUES, WE ELECTED TO FLY PLANE WITH GEAR DOWN TO PBI.   (100 MILES).   KEPT SPEED AT 200 KNOTS OR LESS.  LANDED WITH NO ISSUES.    AFTER WALK AROUND NOTICED DARK GREEN GREASE AROUND NOSE GEAR FAIRING STRUT WHICH MAY BE FROM THE GEAR EXTENDED AT 200 KNOTS.   PICTURES INCLUDED. // SIGNOFF// TROUBLESHOT IAW EMB-505 FIM 32-61-00-810-809-A NO DEFECTS FOUND. SERVICED HYDRAULIC ACCUMULATOR IAW EMB-505 AMM 12-13-00. BLED HYDRAULIC SYS IAW EMB-505 AMM 29-10-00. PERFORMED FUNCTIONAL CHECK OF LANDING GEAR EXTENSTION AND RETRACTION SYSTEM IAW EMB-505 AMM 32-31-00. FUNCTIONAL CHECK GOOD
